# SDR USAA051085

- Difficulty date: September 14, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 40,433 hours, 40,433 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Component: Slat
- Component part number: 65C26601197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN, OUTBOARD END CRACKED.  INSTALLED DOUBLER, IAW BOEING 737-400, SRM 57-43-01 DEFECT SIZE: 1.5 INCH.
